# SDR CA101210001

- Difficulty date: December 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 1005354281005
- Condition: Worn
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) R HYD PRESS LOW AMBER.  PILOT CALLED TO REPORT THE R HYD PRESS LOW AMBER CAS MESSAGE POSTED AFTER BEING AIRBORNE FOR OVER 4 HOURS. THE RH PRESSURE SHOWED 1400 PSI AND THE RH QUANTITY WAS ZERO. THE QRH WAS FOLOWED. THE FLIGHT WAS AN HOUR OUT OF AND DIVERTED. THE LINE THAT WAS THE CULPRIT IS 125 (1005354281-005) VIEW W. THE ADEL CLAMP IS 511 (M85052-2-4). THE INSULATION TO THE CLAMP WAS DETERIORATED CAUSING THE LINE TO VIBRATE AND MAKE A HOLE.
